# SDR DL757080643

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 63,211 hours, 29,934 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 311N32701
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AN ELONGATED HOLE WAS FOUND IN THE AFT BULKHEAD FITTING OF THE NR 2 PYLON.  THE HOLE WAS REPAIRED PER BOEING INSTRUCTIONS.
